# SDR UHLA2014041700379

- Difficulty date: April 29, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 23,162 hours, 15,216 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Unknown
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAR LOWER FLANGE REINFORCEMENTS. COMPLIED WITH EO 170EO-57-10-0003. MAJOR REPAIR
